im pregnant and had BV. i finished them about a month ago. and im 19 years old.
It can cause peripheral neuropathy, usually when you're on it for a long time, and that doesn't always go away. That is what you're describing. Were you told that as soon as something like that occurred you should stop it? Did you read the info that came with the prescription. There is medication that helps it but not while you're pregnant.
- Metronidazole Information for Consumers
- Metronidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metronidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Nov 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 7 Aug 2016 • 1 answer
Posted 11 Oct 2017 • 1 answer
Bacterial Vaginitis - Before I knew I had BV, my boyfriend broke up with me and said it was because?
Posted 3 Aug 2018 • 2 answers